Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

What does pain in the left breast with vomiting indicate?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2004
Answered : 1392 Questions
Question
hi, I have had a constant and increasing pain behind my left breast for almost 2 weeks now. I don't know if it is related, but I have also had 2 days during these two weeks of vomiting. any ideas what this could be from?
Tue, 15 May 2018 in Lump
 
 
Answered by Dr. Salah Saad Shoman 26 minutes later
Brief Answer:
Probably gastritis induced

Detailed Answer:
Dear Ma'am, I have gone through your question and I understand your concerns.

Your symptoms could be due to gastritis, so I would recommend that you take a proton pump inhibitor as Omeprazole 20mg once daily and an antacid as ranitidine before every meal.

I would also recommend that you take a test for H.pylori infection as it might be the cause of gastritis. Please avoid spicy and fatty foods in the meanwhile..

Another cause could be due to pancreatitis which can be diagnosed by ultrasound and can be treated accordingly...

I hope you find this helpful.. Let me know if I can assist you further.

Regards

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor